| Model Number |
MAJ-1500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.This report is related to linked patient identifier (b)(6).
Event or Problem Description
It was reported that the grey connecting tube was broken.There were no reports of patient harm.
Event or Problem Description
It was reported that the connecting tube could not be connected to the grey connector in the basin of the endoscope reprocessor.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was evaluated by a field service engineer and the customer's complaint was confirmed.A definitive root cause was not identified, however based on the results of the investigation, the probable cause of the "connecting tube could not be connected due to breakage of the gray connector at reprocessing basin" malfunction would likely be related to stress toward wrong direction and accumulated stress.The event can be prevented by following the instructions for use which state: 7 preparation and inspection 1 visually inspect the connecting tube to ensure that there are no cracks, breaks, rips, scratches, attached debris, or other irregularities.2 move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken.Olympus will continue to monitor field performance for this device.